Inequalities defining orbit spaces.

Claudio Procesi; Gerald Schwarz

Inventiones mathematicae (1985)

  • Volume: 81, page 539-554
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Procesi, Claudio, and Schwarz, Gerald. "Inequalities defining orbit spaces.." Inventiones mathematicae 81 (1985): 539-554. <http://eudml.org/doc/143271>.

@article{Procesi1985,
author = {Procesi, Claudio, Schwarz, Gerald},
journal = {Inventiones mathematicae},
keywords = {orbit space; semialgebraic structure; compact Lie group; invariant polynomial},
pages = {539-554},
title = {Inequalities defining orbit spaces.},
url = {http://eudml.org/doc/143271},
volume = {81},
year = {1985},
}

TY - JOUR
AU - Procesi, Claudio
AU - Schwarz, Gerald
TI - Inequalities defining orbit spaces.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 539
EP - 554
KW - orbit space; semialgebraic structure; compact Lie group; invariant polynomial
UR - http://eudml.org/doc/143271
ER -

NotesEmbed ?

top

You must be logged in to post comments.